# SDR USAA2011041991532

- Difficulty date: April 9, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N677AW
- Make and model: Airbus A320-232
- Aircraft serial: 2430
- Aircraft time: 22,383 hours, 8,161 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11-SY6 - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR68 TO FR69, -Y1292.  REPLACED FLOORBEAM BETWEEN FR68 TO FR69, -Y1292 IAW A320 SRM 51-72-11, EA 117648 & AIRBUS DRAWING D53472780.
